# SDR C2XA97BT035

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- Engine: Pwa PW121
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PIT - NR 2 ENGINE POWER LOSS ON SHORT FINAL, ENGINE SHUTDOWN.  CLEANED ECU AND TSCU CANNON PLUGS.  PERFORMED GROUND RUNS.  OPS CHECK GOOD IAW ATR42 MM 73-23-61 AND 72-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
